Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62555
Title: Weak convergence of Hilbert-valued semimartingale sequence
Other Titles: Hilbert-值半鞅序列的弱收敛 (英文)
Authors: Li, LK
Pang, WK
Xie, YG
Keywords: The condition UT of semimartingales
Convergence of Hilbert-valued semimartingales
The stability of SED with respect to Hilbert-valued semimartingales
Issue Date: 2000
Publisher: 華東師範大學出版社
Source: 应用概率统计 (Chinese journal of applied probability and statisties), Nov. 2000, v. 16, no. 4, p. 423-434 How to cite?
Journal: 应用概率统计 (Chinese journal of applied probability and statisties) 
Abstract: The convergence of Hilbert-valued semimartingales to continuous semimartingales are discussed under the condition UT. And the stability of stochatic differential equations of type is discussed under jointly weak convergence of driving processes {(Yn, An)}n≥1, where Yn and An are H-valued semimartingale and H-valued finite variation with every component being increasing process, respectively.
本文在条件 UT下研究了 Hilbert-值半鞅序列到连续 Hilbert-值半鞅的收敛性,并在弱收敛的条件下研究了形如 Xn= an(Xn,s)dYns+ bn(Xn,s)dAns, Xno= 0 n≥1随机微分方程的稳定性,其中Yn和An分别为Hilbert-值半鞅和分量为增过程的Hilbert-值有限变差过程.
URI: http://hdl.handle.net/10397/62555
ISSN: 1001-4268
Rights: © 2000 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2000 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research purposes.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r02179.pdf570.94 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

5
Last Week
0
Last month
Checked on May 21, 2017

Download(s)

2
Checked on May 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.